Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 64, NWS Corpus Christi, TX

December 19, 2012

NWS Corpus Christi, TX issued this small craft advisory at Dec 19, 2012, 6:19 PM CST. It took effect at Dec 20, 2012, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 6:19 PM CST (00:19 UTC)
In effect from
Dec 20, 2012, 12:00 PM CST
Expired
Dec 21, 2012, 3:00 AM CST
In force
15 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WHUS74 KCRP 200019
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 PM CST WED DEC 19 2012

...GALE WARNING IN EFFECT FOR ALL MARINE AREAS LATE TONIGHT NIGHT
AND THURSDAY...

.POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER A STRONG COLD
FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY FROM LATE TONIGHT
AND INTO THURSDAY. DANGEROUS MARINE CONDITIONS ARE EXPECTED AND
MARINERS ARE URGED TO REMAIN IN PORT.

GMZ230-235-201000-
/O.EXP.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.EXT.KCRP.GL.W.0006.121220T0900Z-121220T1800Z/
/O.NEW.KCRP.SC.Y.0064.121220T1800Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
619 PM CST WED DEC 19 2012

...GALE WARNING NOW IN EFFECT FROM 3 AM TO NOON CST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
GALE WARNING FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS 
FROM 3 AM TO NOON CST THURSDAY. A SMALL CRAFT ADVISORY IS IN
EFFECT FROM NOON TO 6 PM CST THURSDAY.

* WINDS: NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  LATE TONIGHT THROUGH THURSDAY MORNING. WINDS SUBSIDING TO 20 TO
  25 KNOTS THURSDAY AFTERNOON. 

* BAYS: BAYS ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-201000-
/O.EXP.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
/O.NEW.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
619 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS
COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM
THURSDAY TO MIDNIGHT CST THURSDAY NIGHT.

* WINDS AND WAVES: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40
  KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS
  BUILDING TO 6 TO 8 FEET THURSDAY. WINDS SUBSIDING TO 20 TO 25
  KNOTS LATE THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-201000-
/O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0300Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
/O.NEW.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
619 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS
COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM
THURSDAY TO MIDNIGHT CST THURSDAY NIGHT.

* WINDS AND WAVES: SEAS 5 TO 7 FEET THROUGH EARLY EVENING. NORTH
  WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE
  TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET
  THURSDAY. NORTH WINDS SUBSIDING TO 25 KNOTS LATE THURSDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
6 follow-up statements
996 
WHUS74 KCRP 200334
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
934 PM CST WED DEC 19 2012

...GALE WARNING IN EFFECT FOR ALL MARINE AREAS LATE TONIGHT NIGHT
AND THURSDAY...

.POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER A STRONG COLD
FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY FROM LATE TONIGHT
AND INTO THURSDAY. DANGEROUS MARINE CONDITIONS ARE EXPECTED AND
MARINERS ARE URGED TO REMAIN IN PORT.

GMZ230-235-201200-
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T1800Z/
/O.CON.KCRP.SC.Y.0064.121220T1800Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
934 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON CST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON CST THURSDAY
FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST THURSDAY.

* WINDS: NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 
  KNOTS LATE TONIGHT THROUGH THURSDAY MORNING. WINDS SUBSIDING 
  TO 20 TO 25 KNOTS THURSDAY AFTERNOON. 

* BAYS: BAYS ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT 
  THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-201200-
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
/O.CON.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
934 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
MIDNIGHT CST THURSDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY
FOR THE MIDDLE TEXAS GULF WATERS. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT.

* WINDS AND WAVES: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40
  KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING
  TO 9 TO 12 FEET OFFSHORE. NORTH WINDS SUBSIDING TO 25 KNOTS LATE
  THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
656 
WHUS74 KCRP 201047
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
447 AM CST THU DEC 20 2012

...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS TODAY...

.POWERFUL OFFSHORE WINDS WILL CONTINUE TO DEVELOP IN WAKE OF THE
COLD FRONT WITH GALE CONDITIONS DEVELOPING TODAY. DANGEROUS
MARINE CONDITIONS ARE EXPECTED AND MARINERS ARE URGED TO REMAIN IN
PORT.

GMZ230-235-201900-
/O.CON.KCRP.GL.W.0006.000000T0000Z-121220T1800Z/
/O.CON.KCRP.SC.Y.0064.121220T1800Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
447 AM CST THU DEC 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  THROUGH THE LATE MORNING. WINDS SUBSIDING TO 20 TO 25 KNOTS
  THIS AFTERNOON.

* BAYS: BAYS ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT 
  THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-201900-
/O.CON.KCRP.GL.W.0006.000000T0000Z-121220T2100Z/
/O.CON.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
447 AM CST THU DEC 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40
  KNOTS EXPECTED THROUGH THIS AFTERNOON. SEAS BUILDING TO 9 TO 12
  FEET OFFSHORE. NORTH WINDS SUBSIDING TO 25 KNOTS LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
226 
WHUS74 KCRP 201807
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1207 PM CST THU DEC 20 2012

...GALE WARNING REMAINS IN EFFECT FOR THE WATERS OF THE GULF OF
MEXICO...

.GALE FORCE WINDS WILL CONTINUE ACROSS THE COASTAL WATERS IN WAKE
OF THIS MORNINGS FRONTAL PASSAGE. DANGEROUS MARINE CONDITIONS ARE
EXPECTED AND MARINERS ARE URGED TO REMAIN IN PORT THROUGH THIS
AFTERNOON.

GMZ230-235-202200-
/O.EXP.KCRP.GL.W.0006.000000T0000Z-121220T1800Z/
/O.CON.KCRP.SC.Y.0064.000000T0000Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1207 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTH TO NORTHWEST WIND 25 TO 30 KNOTS WITH OCCASIONAL
  GUSTS TO 35 KNOTS THROUGH EARLY AFTERNOON. NORTHERLY WINDS
  DIMINISHING TO 20 TO 25 KNOTS LATE THIS AFTERNOON.

* BAYS: BAYS ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH
  THURSDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-202200-
/O.CON.KCRP.GL.W.0006.000000T0000Z-121220T2100Z/
/O.CON.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1207 PM CST THU DEC 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: NORTH TO NORTHWEST WIND 30 TO 35 KNOTS WITH
  GUSTS TO NEAR 40 KNOTS EXPECTED THROUGH THIS AFTERNOON. SEAS
  BUILDING TO 9 TO 12 FEET OFFSHORE. NORTHERLY WINDS DIMINISHING
  TO AROUND 25 KNOTS LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
122 
WHUS74 KCRP 202118
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
318 PM CST THU DEC 20 2012

...STRONG NORTHERLY WINDS CONTINUE ACROSS THE COASTAL WATERS...

.NORTHERLY WIND SPEEDS HAVE DIMINISHED SLIGHTLY THIS
AFTERNOON...HOWEVER STRONG OFFSHORE FLOW PERSISTS IN WAKE OF THIS
MORNINGS FRONTAL PASSAGE. THE FLOW IS EXPECTED TO DIMINISH FURTHER
OVER THE BAYS AND WATERWAYS THIS EVENING...THEN LATE TONIGHT INTO
EARLY FRIDAY MORNING FOR THE REMAINDER OF THE COASTAL WATERS A
HIGH PRESSURE SETTLES INTO THE REGION.

GMZ250-255-270-275-210400-
/O.EXP.KCRP.GL.W.0006.000000T0000Z-121220T2100Z/
/O.CON.KCRP.SC.Y.0064.000000T0000Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
318 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: NORTH TO NORTHWEST WIND 20 TO 25 KNOTS WITH
  GUSTS AROUND 30 KNOTS EXPECTED THROUGH EARLY EVENING. SEAS OF 8
  TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-210000-
/O.CON.KCRP.SC.Y.0064.000000T0000Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
318 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST WIND 20 TO 25 KNOTS.

* BAYS: BAYS CHOPPY TO OCCASIONALLY ROUGH THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RG
517 
WHUS74 KCRP 202351
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
551 PM CST THU DEC 20 2012

...STRONG WINDS AND ROUGH SEAS CONTINUE ACROSS NEAR AND OFFSHORE
WATERS...

.STRONG OFFSHORE FLOW PERSISTS IN WAKE OF THIS MORNINGS FRONTAL
PASSAGE. THE FLOW IS EXPECTED TO DIMINISH LATE THIS EVENING AS
HIGH PRESSURE SETTLES INTO THE REGION.

GMZ230-235-210100-
/O.EXP.KCRP.SC.Y.0064.000000T0000Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
551 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING FOR
AREA BAYS AND WATERWAYS.

$$

GMZ250-255-270-275-210600-
/O.CON.KCRP.SC.Y.0064.000000T0000Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
551 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: NORTH TO NORTHWEST WIND 20 TO 25 KNOTS WITH
  GUSTS NEAR 30 KNOTS. SEAS 6 TO 8 FEET NEARSHORE...8 TO 10 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HART
571 
WHUS74 KCRP 210425
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1025 PM CST THU DEC 20 2012

...STRONG WINDS AND ROUGH SEAS TO PERSIST A LITTLE LONGER ACROSS
OFFSHORE WATERS...

.STRONG WINDS CONTINUE ACROSS THE WESTERN GULF WATERS THIS
EVENING. CONDITIONS ARE IMPROVING ACROSS THE NEARSHORE WATERS BUT
STRONG WINDS AND ROUGH SEAS WILL PERSIST INTO THE OVERNIGHT HOURS
ACROSS THE OFFSHORE WATERS.

GMZ270-275-210900-
/O.EXT.KCRP.SC.Y.0064.000000T0000Z-121221T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1025 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST FRIDAY
FOR WATERS FROM 20 TO 60 NM OFFSHORE.

* WINDS AND WAVES: NORTH TO NORTHWEST WIND 20 TO 25 KNOTS. SEAS 7
  TO 9 FEET SUBSIDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-210600-
/O.CON.KCRP.SC.Y.0064.000000T0000Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1025 PM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT FOR WATERS OUT TO 20 NM. 

* WINDS AND WAVES: NORTH TO NORTHWEST WIND 20 TO 25 KNOTS. SEAS 6
  TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HART

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 5:37 PM CST, 42 minutes earlier.

Area forecast discussion, Dec 19, 5:37 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
537 PM CST WED DEC 19 2012

.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAF'S.

&&

.AVIATION...PATCHY FOG RESULTING IN MVFR VSBY IS EXPECTED TO DVLP
ACROSS THE INTERIOR PORTIONS OF THE COASTAL BEND AHD OF A STRNG
COLD FRONT TONIGHT. MVFR/IFR CONDITIONS ARE EXPECTED AT VCT DUE TO
BOTH CIG AND VSBY. VFR CONDITIONS ARE EXPECTED BEHIND THE FRONT. THE
FRONTAL BDRY IS MVG SE WITH A SW-NE ORIENTATION AND IS EXPECTED TO
REACH COT BETWEEN 04-06Z THEN LRD- ALI-LRD BETWEEN 07-10Z AND CRP
ABOUT AN HR LATER. WINDS WILL BE THE MAIN ISSUE BEHIND THE BDRY.
WINDS INITIALLY WILL SHIFT TO THE W AND NW INCREASING TO 15-20KT
THEN STRONGER N WINDS WILL BUILD ACROSS S TX THROUGH DAYBREAK WITH
WINDS GUSTING TO 30-35KTS. WINDS ARE EXPECTED TO RELAX BY LATE
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 312 PM CST WED DEC 19 2012/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...FROPA TONIGHT WILL
HAVE SIGNIFICANT IMPACTS ON SOUTH TEXAS. FRONT IS CURRENTLY
PUSHING INTO THE SOUTHERN HIGH PLAINS OF TEXAS AS OF WRITING AND
SHOULD ACCELERATE SOUTHEASTWARD THIS EVENING...ARRIVING IN
NORTHERN/WESTERN ZONES AROUND MIDNIGHT AND PUSHING OFFSHORE BEFORE
SUNRISE. AHEAD OF THE FRONT...LIGHT WINDS AND ABUNDANT MOISTURE IN
THE LOWEST 100MB MAY RESULT IN PATCHY FOG. LACK OF DEEP LAYER
MOISTURE DEPTH WILL BE SIGNIFICANT INHIBITING FACTOR FOR PRECIP
WITH THIS FRONT. BRIEF ISOLATED SHOWERS MAY DEVELOP ALONG THE
FRONT ALONG THE IMMEDIATE COAST WITH SLIGHTLY BETTER CHANCES OF
SHOWERS EXISTING OFFSHORE. CHANCE OF RAIN FOR INLAND AREAS IS LESS
THAN 10 PERCENT. SIGNIFICANT PRESSURE RISES AFTER FROPA AND
PRESENCE OF A STRONG 925MB FLOW /NAM PROGS SPEEDS OF 45 TO 50KTS
OVER S TX/ SHOULD RESULT IN STRONG SURFACE WINDS FOR SEVERAL
HOURS. BETTER MOMENTUM TRANSFER WILL LIKELY ARRIVE AFTER SUNRISE
DUE TO DAYTIME MIXING AND A WIND ADVISORY MAY BE REQUIRED FOR AT
LEAST PORTIONS OF THE COASTAL BEND LATE TONIGHT/EARLY THURSDAY.
WILL HOLD OFF ON ANY ADVISORY ISSUANCE AT THIS TIME DUE TO CURRENT
ONGOING WIND ADVISORY IN EFFECT. STRONG WINDS WILL ALSO AFFECT
MARINE AREAS WITH MORE DETAILS GIVEN IN MARINE SECTION BELOW. AN
EXTREMELY DRY AIRMASS WILL POUR INTO THE REGION ON THURSDAY WITH
TEENS AND SINGLE DIGIT DEWPOINTS LIKELY. DRY/CURED FUELS...WINDY
CONDITIONS...AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO RED
FLAG CONDITIONS. MORE DETAILS ARE PROVIDED IN THE FIRE WX SECTION
BELOW. WINDS SHOULD DIMINISH IN INTENSITY DURING THE AFTERNOON AS
PGF RELAXES AND 1033MB SFC HIGH BUILDS INTO THE REGION WITH LIGHT
TO CALM WINDS EXPECTED THURSDAY NIGHT. TEMPS TONIGHT WILL FALL
INTO THE 60S UNTIL FROPA WITH A QUICK DROP INTO THE 50S /POSSIBLY
UPPER 40S/ THEREAFTER. STRONG CAA WILL PREVENT MUCH OF A WARM UP
ON THURSDAY AND I HAVE UNDERCUT GUIDANCE FOR MAX TEMPS. GOOD
RADIATIONAL COOLING TO OCCUR THURSDAY NIGHT WHICH MAY LEAD TO
FREEZING TEMPS ACROSS NORTHERN AREAS. GUIDANCE HAS MIN TEMPS IN
THE MID 20S FOR NORTHERN ZONES. HAVE NOT GONE QUITE THIS COLD JUST
YET IN THE FORECAST AS SOME HIGH LEVEL CLOUDS CAUGHT IN UPPER JET
MAY LIMIT MAXIMUM COOLING.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...AFTER ANOTHER FREEZE ACROSS
THE NORTHERN HALF OF THE CWA ON FRIDAY MORNING DUE TO A SFC RDG AXIS
LYING RIGHT OVER THE CWA...A GRADUAL WARMUP IS EXPECTED TO BEGIN BY
FRI AFTN AS THE SFC RDG AXIS SLIDES EWD.  RETURN FLOW ALONG WITH THE
RESULTANT INCREASE IN MOISTURE AND TEMPS WL THEN PREVAIL THROUGH AT
LEAST CHRISTMAS MORNING AS THE SFC RDG AXIS SLIDES FURTHER EWD AND
AS BROAD LOW PRESSURE DEVELOPS ACROSS THE SRN PLAINS.  LIMITED
MOISTURE DEPTH WL KEEP PCPN CHCS SLIM TO NONE THROUGH THE WEEKEND.
WL MAINTAIN SLIGHT CHC TO LOW CHC POPS FOR CHRISTMAS EVE AND
CHRISTMAS AS THE MOISTURE DEPTH INCREASES SUFFICIENTLY ENOUGH AHEAD
OF THE NEXT STRONG COLD FRONT.  THIS NEXT FRONT CONTINUES TO BE
DELAYED BY THE MODELS AND WL THUS BOOST TEMPS EVEN FURTHER FOR
CHRISTMAS DAY.  WL INDICATE FROPA "LATE" CHRISTMAS ALTHOUGH THE
LATEST ECMWF SOLN INDICATES THAT IT MAY BE MORE CHRISTMAS NIGHT.
EITHER WAY...WL SHOW COLDER..DRIER AND WINDY CONDITIONS ON WED
BEHIND THE FRONT. BEFORE FROPA...WL SHOW TEMPS WELL ABV NORMAL AS
THEY HAVE BEEN FOR MUCH OF THIS PAST MONTH.

MARINE...SMALL CRAFT ADVISORIES ARE CURRENTLY SET TO EXPIRE AT
6PM THIS EVENING FOR AREA BAYS AND THE NEARSHORE WATERS. OFFSHORE
WATERS REMAIN UNDER THE ADVISORY UNTIL 9PM AS CORE OF STRONGER
WINDS MAY REMAIN OVER THESE WATERS A LITTLE LONGER. MORE
SIGNIFICANT MARINE IMPACTS WILL OCCUR AFTER COLD FRONT PASSAGE LATE
TONIGHT. FRONT SHOULD BLAST ACROSS THE WATERS FROM NORTH TO SOUTH
ROUGHLY AROUND 3AM. STRONG OFFSHORE WINDS WILL DEVELOP IN
ITS WAKE WITH WINDS /ESPECIALLY GUSTS/ EXCEEDING GALE FORCE AT
TIMES. SEAS WILL RAPIDLY BUILD WHEN STRONGER WINDS BEGIN WITH SEAS
IN EXCESS OF 10 FEET LIKELY OFFSHORE. CONDITIONS WILL GRADUALLY
IMPROVE THROUGH THE AFTERNOON AS WINDS SLOWLY DECREASE IN
INTENSITY...BUT WINDS WILL REMAIN 20 KTS OR GREATER THROUGH MUCH
OF THURSDAY NIGHT.

FIRE WEATHER...STRONG COLD FRONT WILL BLAST SOUTH ACROSS THE AREA
TONIGHT WITH AN EXTREMELY DRY AIRMASS TO POUR INTO THE AREA IN ITS
WAKE. THE COMBINATION OF STRONG NORTH WINDS...EXTREMELY DRY
AIRMASS...AND DRY/CURED FUELS WILL CREATE A CRITICAL FIRE DANGER
THREAT FOR MOST OF SOUTH TEXAS. THUS...A RED FLAG WARNING HAS BEEN
ISSUED FOR MOST OF THE AREA FOR LATE TONIGHT AND THURSDAY.
CONDITIONS WILL GRADUALLY IMPROVE DURING THE AFTERNOON THURSDAY AS
WINDS DIMINISH IN INTENSITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    53  62  36  62  44  /  10   0   0   0  10
VICTORIA          48  58  28  60  35  /  10   0   0   0  10
LAREDO            50  61  37  64  44  /   0   0   0   0   0
ALICE             54  62  34  64  40  /  10   0   0   0  10
ROCKPORT          54  60  38  61  45  /  10   0   0   0  10
COTULLA           46  60  28  63  36  /   0   0   0   0   0
KINGSVILLE        54  62  34  63  41  /  10   0   0   0  10
NAVY CORPUS       56  61  43  62  50  /  10   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: BEE...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...SAN
     PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

     GALE WARNING FROM 3 AM TO 11 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

TE/81...AVIATION
Hazardous weather outlook, Dec 19, 6:00 AM CST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
600 AM CST WED DEC 19 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-201200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
600 AM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH TEXAS
THURSDAY MORNING. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES
AND STRONG NORTHERLY WINDS IN WAKE OF A COLD FRONT PASSAGE WILL
LEAD TO A FIRE DANGER THREAT. A RED FLAG WARNING WILL LIKELY BE
ISSUED LATER TODAY.

A GALE WATCH REMAINS IN EFFECT FOR THE GULF WATERS THURSDAY
MORNING IN WAKE OF THE COLD FRONT PASSAGE. A GALE WARNING WILL
LIKELY BE ISSUED LATER TODAY.

A WIND ADVISORY MAY BE REQUIRED FOR MUCH OF SOUTH TEXAS THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CB/GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 6:02 PM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more21 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.